Alert archive / Washington / Wind Advisories in 2020

Wind Advisory 17, NWS Spokane, WA

October 30, 2020Chelan County, Douglas County, Grant County, Washington

NWS Spokane, WA issued this wind advisory at Oct 30, 2020, 7:25 AM PDT for Chelan County, Douglas County, Grant County, Washington. It took effect at Oct 30, 2020, 10:00 AM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2020, 7:25 AM PDT (14:25 UTC)
In effect from
Oct 30, 2020, 10:00 AM PDT
Expired
Oct 30, 2020, 4:56 PM PDT
In force
7 hr
Issued by
NWS Spokane, WA

Counties Chelan County, WA, Douglas County, WA, Grant County, WA

The radar

The Spokane radar (KOTX), 172 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 2.4 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2020-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2020-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 344 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1698 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
344 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

734 
WWUS76 KOTX 301425
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
725 AM PDT Fri Oct 30 2020

WAZ041-044-310100-
/O.NEW.KOTX.WI.Y.0017.201030T1700Z-201031T0100Z/
/O.CON.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/
Wenatchee Area-Waterville Plateau-
Including the cities of Wenatchee, Chelan, Entiat, Cashmere, 
Waterville, and Mansfield
725 AM PDT Fri Oct 30 2020

...AIR STAGNATION ADVISORY ENDS 11 AM PDT THIS MORNING...
...WIND ADVISORY IN EFFECT 11 AM UNTIL 6 PM PDT THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts 40 to 45 mph and local
  gusts to 50 mph expected.

* WHERE...Wenatchee Area and Waterville Plateau.

* WHEN...11AM through 6 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.


&&

$$

WAZ037-038-042-043-301800-
/O.CON.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/
Northeast Mountains-Okanogan Highlands-
East Slopes Northern Cascades-Okanogan Valley-
Including the cities of Colville, Deer Park, Chewelah, Newport, 
Kettle Falls, Republic, Inchelium, Wauconda, Leavenworth, Mazama,
Twisp, Winthrop, Stehekin, Conconully, Omak, Okanogan, Brewster, 
Bridgeport, Oroville, and Nespelem
725 AM PDT Fri Oct 30 2020

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Stagnant air due to light winds and little vertical 
  mixing.

* WHERE...Northeast Mountains, Okanogan Highlands, Wenatchee 
  Area, East Slopes Northern Cascades, Okanogan Valley and 
  Waterville Plateau.

* WHEN...Until 11 AM PDT Friday.

* IMPACTS...Periods of air stagnation can lead to the buildup of 
  pollutants near the surface. This can be harmful to those 
  sensitive to air pollution including people with lung and 
  heart problems, people with diabetes, children, and the 
  elderly.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If possible, reduce or eliminate activities that contribute to
air pollution, such as outdoor burning, and the use of
residential wood burning devices. Reduce vehicle trips and
vehicle idling as much as possible. Check with local agencies for
possible restriction in your area.

&&

$$

IDZ001-004-026-027-301800-
/O.CON.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/
Northern Panhandle-Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, 
Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, 
Kamiah, Craigmont, Nezperce, and Winchester
725 AM PDT Fri Oct 30 2020

...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Stagnant air due to light winds and little vertical 
  mixing.

* WHERE...Northern Panhandle, Central Panhandle Mountains, 
  Lewiston Area and Lewis and Southern Nez Perce Counties.

* WHEN...Until 11 AM PDT Friday.

* IMPACTS...Periods of air stagnation can lead to the buildup of 
  pollutants near the surface. This can be harmful to those 
  sensitive to air pollution including people with lung and 
  heart problems, people with diabetes, children, and the 
  elderly.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If possible, reduce or eliminate activities that contribute to
air pollution, such as outdoor burning, and the use of
residential wood burning devices. Reduce vehicle trips and
vehicle idling as much as possible. Check with local agencies for
possible restriction in your area.

&&

$$
4 follow-up statements
526 
WWUS76 KOTX 301712
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
1012 AM PDT Fri Oct 30 2020

WAZ041-044-310100-
/O.CAN.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/
/O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/
Wenatchee Area-Waterville Plateau-
Including the cities of Wenatchee, Chelan, Entiat, Cashmere, 
Waterville, and Mansfield
1012 AM PDT Fri Oct 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...AIR STAGNATION ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 mph with gusts 40 to 45 mph and local
  gusts to 50 mph expected. The Air Stagnation Advisory has been
  cancelled with these increased winds and better vertical mixing.

* WHERE...Wenatchee Area and Waterville Plateau.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-004-026-027-WAZ037-038-042-043-301815-
/O.CAN.KOTX.AS.Y.0001.000000T0000Z-201030T1800Z/
Northern Panhandle-Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Mountains-
Okanogan Highlands-East Slopes Northern Cascades-Okanogan Valley-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, Eastport, Kellogg, St Maries, Pinehurst, Osburn, 
Wallace, Mullan, Lewiston, Lapwai, Peck, Culdesac, Gifford, 
Kamiah, Craigmont, Nezperce, Winchester, Colville, Deer Park, 
Chewelah, Newport, Kettle Falls, Republic, Inchelium, Wauconda, 
Leavenworth, Mazama, Twisp, Winthrop, Stehekin, Conconully, Omak,
Okanogan, Brewster, Bridgeport, Oroville, and Nespelem
1012 AM PDT Fri Oct 30 2020

...AIR STAGNATION ADVISORY IS CANCELLED...

The threat of air stagnation has decreased, with increased
winds and better vertical mixing. Thus the air stagnation advisory
has been cancelled.

$$
555 
WWUS76 KOTX 301826
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
1126 AM PDT Fri Oct 30 2020

WAZ044-310230-
/O.NEW.KOTX.DU.Y.0004.201031T1800Z-201101T0000Z/
/O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/
Waterville Plateau-
Including the cities of Waterville and Mansfield
1126 AM PDT Fri Oct 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT
SATURDAY...

* WHAT...For the Blowing Dust Advisory, visibility between one 
  quarter mile and one mile in blowing dust expected. For the 
  Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Waterville Plateau.

* WHEN...For the Blowing Dust Advisory, from 11 AM to 5 PM PDT 
  Saturday. For the Wind Advisory, until 6 PM PDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of the northern Waterville Plateau
  and around Highway 174...areas of blowing ash from the Pearl
  Hill Fire will also contribute to lower visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ034-035-310230-
/O.NEW.KOTX.DU.Y.0004.201031T1800Z-201101T0000Z/
Moses Lake Area-Upper Columbia Basin-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Ritzville, Grand Coulee, Odessa, Wilbur, and Coulee City
1126 AM PDT Fri Oct 30 2020

...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT
SATURDAY...

* WHAT...Visibility between one quarter mile and one mile in 
  blowing dust expected.

* WHERE...Moses Lake Area and Upper Columbia Basin.

* WHEN...From 11 AM to 5 PM PDT Saturday.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility.

* ADDITIONAL DETAILS...Spotters north of Ritzville reported 
  blowing dust and visibility down to half a mile. CAMS around 
  Moses Lake also show areas of blowing dust with reduced 
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

&&

$$

WAZ041-310100-
/O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/
Wenatchee Area-
Including the cities of Wenatchee, Chelan, Entiat, and Cashmere
1126 AM PDT Fri Oct 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts 40 to 45 mph and 
  local gusts to 50 mph expected. The Air Stagnation Advisory 
  has been cancelled with these increased winds and better 
  vertical mixing.

* WHERE...Wenatchee Area and Waterville Plateau.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
597 
WWUS76 KOTX 301914
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
1214 PM PDT Fri Oct 30 2020

WAZ044-310100-
/O.CAN.KOTX.DU.Y.0004.201031T1800Z-201101T0000Z/
/O.NEW.KOTX.DU.Y.0005.201030T1914Z-201031T0100Z/
/O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/
Waterville Plateau-
Including the cities of Waterville and Mansfield
1214 PM PDT Fri Oct 30 2020

...CORRECTED BLOWING DUST ADVISORY TIMING FOR TODAY...

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT FROM THROUGH 5 PM PDT THIS
EVENING...

* WHAT...For the Blowing Dust Advisory, visibility between one 
  quarter mile and one mile in blowing dust. For the Wind 
  Advisory, west winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Waterville Plateau.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of the northern Waterville Plateau
  and around Highway 174...areas of blowing ash from the Pearl
  Hill Fire will also contribute to lower visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ034-035-310100-
/O.CAN.KOTX.DU.Y.0004.201031T1800Z-201101T0000Z/
/O.NEW.KOTX.DU.Y.0005.201030T1914Z-201031T0100Z/
Moses Lake Area-Upper Columbia Basin-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Ritzville, Grand Coulee, Odessa, Wilbur, and Coulee City
1214 PM PDT Fri Oct 30 2020

...BLOWING DUST ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WHAT...Visibility between one quarter mile and one mile in 
  blowing dust.

* WHERE...Moses Lake Area and Upper Columbia Basin.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility.

* ADDITIONAL DETAILS...Areas of blowing dust are being observed
  between Odessa and Ritzville with reported visibility of half a
  mile at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

&&

$$

WAZ041-310100-
/O.CON.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/
Wenatchee Area-
Including the cities of Wenatchee, Chelan, Entiat, and Cashmere
1214 PM PDT Fri Oct 30 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts 40 to 45 mph and 
  local gusts to 50 mph expected. The Air Stagnation Advisory 
  has been cancelled with these increased winds and better 
  vertical mixing.

* WHERE...Wenatchee Area and Waterville Plateau.

* WHEN...Until 6 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
497 
WWUS76 KOTX 302356
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
456 PM PDT Fri Oct 30 2020

WAZ044-310100-
/O.CAN.KOTX.DU.Y.0005.000000T0000Z-201031T0100Z/
/O.CAN.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/
Waterville Plateau-
Including the cities of Waterville and Mansfield
456 PM PDT Fri Oct 30 2020

...BLOWING DUST ADVISORY IS CANCELLED...
...WIND ADVISORY IS CANCELLED...

Winds have dropped below advisory thresholds. Gusts up to 35 MPH
will be possible through early this evening.

$$

WAZ034-035-310100-
/O.CAN.KOTX.DU.Y.0005.000000T0000Z-201031T0100Z/
Moses Lake Area-Upper Columbia Basin-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Ritzville, Grand Coulee, Odessa, Wilbur, and Coulee City
456 PM PDT Fri Oct 30 2020

...BLOWING DUST ADVISORY IS CANCELLED...

Patchy blowing dust may still reduce visibility to 2 miles through
early this evening along the Highway 2 corridor between Wilbur 
and Creston.

$$

WAZ041-310100-
/O.CAN.KOTX.WI.Y.0017.000000T0000Z-201031T0100Z/
Wenatchee Area-
Including the cities of Wenatchee, Chelan, Entiat, and Cashmere
456 PM PDT Fri Oct 30 2020

...WIND ADVISORY IS CANCELLED...

Winds have dropped below advisory thresholds. Wind gusts up to 35
MPH will remain possible through early this evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 4:48 AM PDT, 2 hours 37 minutes earlier.

Area forecast discussion, Oct 30, 4:48 AM PDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
448 AM PDT Fri Oct 30 2020

.SYNOPSIS...
A cold front will bring gusty winds and chance for showers Friday.
High pressure will return for the weekend into early next week
for more periods of sunshine and mild temperatures. Breezy and
unsettled weather returns the middle to end of the week. Changes
could arrive by next weekend with the potential for another
unseasonably cold air mass.

&&

.DISCUSSION...
Today: Trough is moving onshore this morning and precipitation is
beginning to spread across western WA. It should be to the Cascade
crest by 4am and will move east through the morning hours. By the
afternoon the best chance of precip will be across SE WA and the
ID Panhandle. Precipitation amounts will be very light, just a
couple hundredths at best for most places. Portions of the
Waterville Plateau and Moses Lake region will be largely skipped.
The crest of the Cascades and the northern ID mountains could see
over a quarter of an inch at some locations. Snow levels will be
high as the precip falls, which will keep the snow in the
mountains with minimal impact to people. Once the precipitation
stops snow levels will lower. Skies will clear through the
afternoon as drier air moves into the region from the northwest.

Winds will increase through the morning hours and peak between
noon and 4pm. Gusts 30 to 40 mph is expected, with some localized
gusts to 45 mph. Potential impacts include choppy lakes and
unsecured items blowing around. There is a low chance of blowing
dust around recently harvested potato fields in Grant County.

Skies will be mostly clear this evening which will allow for
temperatures to cool and fog to form across many valley locations.

Saturday: Saturday the ridge pumps back up across the region
creating dry and stable conditions. Morning low clouds and fog
will linger in the valleys, but by the afternoon partly cloudy to
mostly clear skies is expected.

Sat evening temperatures in the upper 30s to 40s isn't too bad
for anyone being out and about. Low temps will drop into the mid
20s to mid 30s with fog once again expected across many valleys.
/Nisbet

Sunday through Friday: Another ridge of high pressure is expected to
be over the Inland Northwest for Sunday leading to a uneventful day
weather wise. Models have been very consistent on this scenario.
Some early morning fog in the Northern Valleys is the only expected
impact. By Monday, a Low will slide into to the Gulf of Alaska and
the region will being to change to a zonal flow pattern. Monday is
remain quiet but increasing upper level moisture is expected to
being more clouds to the region. By early Tuesday, chance of showers
have increased for the Cascades, the Northern Mountains, and North
ID Panhandle. The zonal flow pattern is expected to last for the
rest of the period as the Low is nearly stationary and the chance of
showers dip further South toward the OR border. Snow levels will be
in the 5500 ft plus range making it rain event for most locations.
The main impact the models are beginning to show is potential for
gusty winds on Wednesday. The 850MB winds are 35 to 45 kts across
the Basin. The surface wind gusts could be in the 30 to 35 MPH
range. Models are beginning to disagree with the winds on Thursday.
The GFS And Canadian models are starting to indicate stronger winds
than previous runs with potentially stronger gusts than Wednesday.
Temperatures will be near normal for this time of year with highs in
the upper 40s and low 50s. Lows will be in the upper 20s to 30s.
Temperatures are expected to take significant dip for the weekend
with highs potentially in the upper 20s and low 30s. /JDC

&&

.AVIATION...
12Z TAFS: A strong cold front is pushing over the Cascades and
will move into E WA until ard 15Z. A low-level jet develops ahead
of the cold front with a moderate threat for LLWS thru 19z or
generally with the frontal passage. A few showers also expected to
develop with the front. As winds surface behind the front gusts
25-35kts will remain possible through 00z. Isolated gusts closer
to 40 kts will be possible in the mountains and Columbia
Basin...with gusts to 50kts in the Cascades mtns. The mountains
will be obscd at times through the morning. Clouds will thin and
dissipate through the day with mostly clear skies overnight. Some
stratus is expected to develop around PUW aft 08Z and may move up
towards GEG/SFF aft 12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        55  27  49  28  53  31 /  60   0   0   0   0   0
Coeur d'Alene  52  28  47  28  54  32 /  60   0   0   0   0   0
Pullman        53  27  49  28  56  35 /  70   0   0   0   0   0
Lewiston       61  35  55  36  60  39 /  30   0   0   0   0   0
Colville       55  22  49  25  53  28 /  40   0   0   0   0   0
Sandpoint      49  29  44  28  51  32 /  70   0   0   0   0   0
Kellogg        51  32  47  31  58  37 /  70  10   0   0   0   0
Moses Lake     60  26  52  30  56  31 /  10   0   0   0   0   0
Wenatchee      57  35  52  36  54  37 /  20   0   0   0   0   0
Omak           55  30  50  32  51  33 /  20   0   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Air Stagnation Advisory until 11 AM PDT this morning for Central
     Panhandle Mountains-Lewis and Southern Nez Perce Counties-
     Lewiston Area-Northern Panhandle.

WA...Air Stagnation Advisory until 11 AM PDT this morning for East
     Slopes Northern Cascades-Northeast Mountains-Okanogan
     Highlands-Okanogan Valley-Waterville Plateau-Wenatchee
     Area.

&&
Hazardous weather outlook, Oct 30, 5:49 AM PDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
549 AM PDT Fri Oct 30 2020

IDZ002-003-026-027-WAZ031>036-041-042-044-311300-
Coeur d'Alene Area-Idaho Palouse-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area-
East Slopes Northern Cascades-Waterville Plateau-
549 AM PDT Fri Oct 30 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

Breezy winds will develop today across the region. Winds will
increase this morning across the higher terrain of the Cascades
and move into the Columbia Basin, Palouse and Spokane region as
well as the Camas Prairie. Gusts 30 to 40 mph is expected, but
there could be some isolated gusts to 45 mph...and up to 50 mph in
the Cascades.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

No hazardous weather is expected at this time.

IDZ001-004-WAZ037-038-043-311300-
Northern Panhandle-Central Panhandle Mountains-
Northeast Mountains-Okanogan Highlands-Okanogan Valley-
549 AM PDT Fri Oct 30 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

No hazardous weather is expected at this time.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 11:26 AM PDTBlowing Dust AdvisoryOTXAdams, Douglas, Grant, Lincoln, Okanogan48 min
Oct 30, 12:14 PM PDTBlowing Dust AdvisoryOTXAdams, Douglas, Grant, Lincoln, Okanogan5 hr

Nearby

Wind Advisories in Washington, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.